# SDR AALA20160119011

- Difficulty date: January 14, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 63,273 hours, 7,643 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471W
- Part serial: 03910
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARE, LANDING UNEVENTFUL, ACFT WAS NOT OVERWEIGHT.  DURING CRUISE, SMOKE A CREW REST MAIN & CABIN RECIRCULATION FAN, EICAS MSGS DISPLAYED.  CREW REPORTED SMELLING SMOKE FOLLOWED BY THE MAIN REST AREA, NO AIR FLOW LIGHT, ILLUMINATING.  R & R 2 EACH RECIRCULATION FANS & 5 EACH SMOKE DETECTORS.  SEE ALSO AALA20160114004, AALA20160119006, AALA20160119007, AALA20160119008, AALA20160119009 & AALA20160119010.
